# SDR IXXA20240412022

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 83,422 hours, 14,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 379103D29
- Part serial: 38516
- Condition: Unwanted Deploy
- Location: Nr 3
- Part time: 4,847 hours, 1,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, NR 3 POSITION INERTIAL ESCAPE REEL DEPLOYED. PER ATI MINIMUM EQUIPMENT LIST 25-61-01-01.  NR 3 POSITION DESCENT DEVICE REMOVED AND REPLACED.
